# SDR YENA201909020524

- Difficulty date: September 2, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N607JB
- Make and model: Airbus A320-232
- Aircraft serial: 2386
- Aircraft time: 58,590 hours, 20,967 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Condition: Damaged
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, THE ACCOMPLISHMENT OF THE AGING AIRCRAFT REPAIR INSPECTION (PER REF /4/), AN EXISTING REPAIR DOUBLER WAS FOUND ON THE LOWER AFT CORNER OF THE FWD PASSENGER (R1) DOOR (P/N:  D5211200300100 & S/N: LE 3463).  RECORDS WERE RESEARCHED AND IT WAS DETERMINED THAT THIS REPAIR WAS PREVIOUSLY PERFORMED PER THE REF /5/ JB DEFECT, WHEN THE DOOR HAD 160FC/481FH. THIS REPAIR WAS INSPECTED AND FOUND TO BE DAMAGED.  RE-ACCOMPLSISHED THE DOUBLER REPAIR PER THE REF /3/ SRM.  DUE TO REQUIREMENTS OF THE AGING AIRCRAFT INSPECTIONS, INSTRUCTED TO CONTACT MANUFACTURER WITH ALL REPAIR DETAILS, PARTICULARLY RELATED TO ANY REUSED HOLES – FOR EVALUATION AND INITIATION OF DTA (DUE TO REUSED HOLES). PROVIDED THE REF /2/ RDAS, WHICH APPROVES THE REPAIR PER THE REF /3/ SRM TASK AS PERMANENT WITH POST REPAIR INSPECTIONS REQUIRED (METHOD:  TBD, THRESHOLD:  60000FC, COUNTED FROM ORIGINAL REPAIR @ 160FC. INTERVAL:  TBD) THIS EC ACCOMPLISHES THE PERMANENT REPAIR PER THE REF /1/ EA AND COMPLIES WITH REF /2/ RDAS WITHOUT DEVIATION. (1) THIS EC A19-630-01 ACCOMPLISHES THE PERMANENT REPAIR INSTRUCTIONS. (2) EC A19-630-02 ACCOMPLISHES THE POST REPAIR INSPECTION REQUIREMENTS; THIS PERMANENT CATEGORY B REPAIR HAS BEEN APPROVED VIA REF /2/ RDAS AND IS CLASSIFIED AS MAJOR.
